# SDR QR9R2023091200001

- Difficulty date: September 12, 2023
- Submitted: September 12, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723479722
- Aircraft time: 3,793 hours
- System (JASC): 5200 · Doors
- Part: Door
- Part number: L521M3834101
- Part serial: NA
- Condition: Broken
- Location: Zone 800
- Stage of operation: LD
- How discovered: V
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

ON BASE TURN IN THE TRAFFIC PATTERN, CREW HEARD A BANG AND OBSERVED THE LEFT SLIDING DOOR HAD BROKEN OFF THE UPPER ROLLER ATTACHMENT CAUSING DOOR TO PULL AWAY FROM AIRCRAFT AND DROP MAKING CONTACT WITH THE AFT CROSSTUBE. CAR ASSEMBLY FAILURE HAS BEEN A CONSTANT, RECURRING EVENT.
